• question-icon

    Suggest treatment for mild psoriasis and rash in the groin

default
Posted on Sat, 12 Aug 2017 in Skin Hair and Nails
Question: Hi I am a64 year old female with mild psoriais I developed a groin rash my dermatologist did a biopsy which showed eczema woke up today to intense burning in the vaginal area , extensive rash using ice and gasoline but very painful
doctor
Answered by Dr. Klarida Papaqako 1 hour later
Brief Answer:
Make sure you are free of sexually transmitted infections.

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read carefully your question and I understand your concern.

So you have a diagnoses already- that is good news.
I see you are using steroid cream. Either Hydrocortisone or desoximetasone will help to reduce the inflammation and so the burning sensation and rash will go away.

There is one thing though which is very important to rule out: If you have been sexually active with unprotected sex, then you need to make sure it is not herpes genitalis. That would mean that these creams would make it very worse. So if that is the case, you will need to go immediately to the same doctor who came out with the diagnoses of eczema so he can reevaluate and give you the appropriate treatment. If you are not sexually active and you know it is not possible for you to have herpes, then the treatment with one of those cream will help you soon.

Hope this is helpful.
Let me know if you need more clarifications.

Regards,
Dr. Papaqako

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 1614 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Groin rash

doctor1 MD

I am taking clendomycin for a sinus infection but it seems to really impact yeast infection in the groin. I am a myasthenia patient and take imuran...

doctor1 MD

I have a groin rash so i went to a dematology medical group. The first doctor i saw said it was a yeast infection and was told to do a vinegar soak...

doctor1 MD

I am 65yr female experiencing upper abdominal under breast bone uncomfortibale feeling ( nausea ) that burns through to my back mostly when lie...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Klarida Papaqako
  • Q - What causes bulge around rectal area that appears post exercise?

  • Q - Suggest tests to diagnose herpes infection

  • Q - What causes difficulty in losing weight while suffering from blood clot...

  • Q - Can Hydroxycut be taken daily along with Metformin?

  • Q - Suggest treatment for torn achilles tendon and nerve pain on left foot

  • Q - Can Clindamycin cause tendon rupture?

  • Q - What causes tender lesions on back spreading towards breast?

  • Q - What is low body temperature defined as?

  • Q - How long does Morphine remain in the body?

  • Q - What causes fever, cough and strange sound while breathing?

backtotop2